Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter May 8, 2014

Boundedness of the extremal solution for some p-Laplacian problems

  • Long Wei EMAIL logo
From the journal Mathematica Slovaca

Abstract

We investigate the regularity of extremal solutions to some p-Laplacian Dirichlet problems with strong nonlinearities. Under adequate assumptions we prove the smoothness of the extremal solutions for some classes of nonlinearities. Our results suggest that the extremal solution’s boundedness for some range of dimensions depends on the nonlinearity f.

[1] ALVINO, A.— BOCCARDO, L.— FERONE, V.— ORSINA, L.— TROMBETTI, G.: Existence results for nonlinear elliptic equations with degenerate coercivity, Ann. Mat. Pura Appl. (4) 182 (2003), 53–79. http://dx.doi.org/10.1007/s10231-002-0056-y10.1007/s10231-002-0056-ySearch in Google Scholar

[2] BREZIS, H.— CAZENAVE, T.— MARTEL, Y.— RAMIANDRISOA, A.: Blow up for u t−Δu = g(u) revisited, Adv. Differential Equations 1 (1996), 73–90. Search in Google Scholar

[3] BREZIS, H.— VÁZQUEZ, J. L.: Blow-up solutions of some nonlinear elliptic problems, Rev. Mat. Complut. 10 (1997), 443–469. Search in Google Scholar

[4] CABRÉ, X.— SANCHÓN, M.: Semi-stable and extremal solutions of reaction equations involving the p-Laplacian, Comm. Pure Appl. Anal. 6 (2007), 43–67. 10.3934/cpaa.2007.6.43Search in Google Scholar

[5] CRANDALL, M. G.— RABINOWITZ, P. H.: Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. Ration. Mech. Anal. 58 (1975), 207–218. http://dx.doi.org/10.1007/BF0028074110.1007/BF00280741Search in Google Scholar

[6] DI BENEDETTO, E.: C 1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. 7 (1983), 827–850. http://dx.doi.org/10.1016/0362-546X(83)90061-510.1016/0362-546X(83)90061-5Search in Google Scholar

[7] EIDELMAN, S.— EIDELMAN, Y.: On the regularity of the extremal solution of some Diriclet problem, Commun. Contemp. Math. 9 (2007), 31–39. http://dx.doi.org/10.1142/S021919970700233210.1142/S0219199707002332Search in Google Scholar

[8] FERRERO, A.: On the solutions of quasilinear elliptic equations with a polynomial-type reaction term, Adv. Differential Equations 9 (2004), 1201–1234. Search in Google Scholar

[9] AZORERO, J. G.— PERAL, I.: On an Emden-Fowler type equation, Nonlinear Anal. 18 (1992), 1085–1097. http://dx.doi.org/10.1016/0362-546X(92)90197-M10.1016/0362-546X(92)90197-MSearch in Google Scholar

[10] AZORERO, J. G.— PERAL, I.— PUEL, J. P.: Quasilinear problemes with exponential growth in the reaction term, Nonlinear Anal. 22 (1994), 481–98. http://dx.doi.org/10.1016/0362-546X(94)90169-410.1016/0362-546X(94)90169-4Search in Google Scholar

[11] GRENON, N.: L r estimates for degenerate elliptic problems, Potential Anal. 16 (2002), 387–392. http://dx.doi.org/10.1023/A:101489523075410.1023/A:1014895230754Search in Google Scholar

[12] JOSEPH, D. D.— LUNDGREN, T. S.: Quasilinear Dirichlet problems driven by positive sources, Arch. Ration. Mech. Anal. 49 (1973), 241–269. 10.1007/BF00250508Search in Google Scholar

[13] LIEBERMAN, G. M.: Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal. 11 (1988), 1203–1219. http://dx.doi.org/10.1016/0362-546X(88)90053-310.1016/0362-546X(88)90053-3Search in Google Scholar

[14] MARTEL, Y.: Uniqueness of weak extremal solutions of nonlinear elliptic problems, Houston J. Math. 23 (1997), 161–168. Search in Google Scholar

[15] MIGNOT, F.— PUEL, J. P.: Sur une classe de problèmes non linéaires avec nonlinéarité positive, croissante, convexe, Comm. Partial Differential Equations 5 (1980), 791–836. http://dx.doi.org/10.1080/0360530800882015510.1080/03605308008820155Search in Google Scholar

[16] MONTENEGRO, M.: Strong maximum principles for supersolutions of quasilinear elliptic equations, Nonlinear Anal. 37 (1999), 431–448. http://dx.doi.org/10.1016/S0362-546X(98)00057-110.1016/S0362-546X(98)00057-1Search in Google Scholar

[17] SANCHÓN, M.: Regularity of the extremal solution of some nonlinear elliptic problemes involving the p-Laplacian, Potential Anal. 27 (2007), 217–224. http://dx.doi.org/10.1007/s11118-007-9053-510.1007/s11118-007-9053-5Search in Google Scholar

[18] SANCHÓN, M.: Boundedness of the extremal solution of some p-Laplacian problems, Nonlinear Anal. 67 (2007), 281–294. http://dx.doi.org/10.1016/j.na.2006.05.01010.1016/j.na.2006.05.010Search in Google Scholar

[19] TOLKSDORF, P.: Regularity for amore general class of quasilinear elliptic equations, J. Differential Equations 51 (1984), 126–150. http://dx.doi.org/10.1016/0022-0396(84)90105-010.1016/0022-0396(84)90105-0Search in Google Scholar

[20] VÁZQUEZ, J. L.: A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim. 12 (1984), 191–202. http://dx.doi.org/10.1007/BF0144904110.1007/BF01449041Search in Google Scholar

[21] WEI, L.: Remark on closedness of perturbation set and regularity of associated extremal solution, Nonlinear Anal. 69 (2008), 683–691. http://dx.doi.org/10.1016/j.na.2007.05.04510.1016/j.na.2007.05.045Search in Google Scholar

[22] YE, D.— ZHOU, F.: Boundedness of the extremal solution for semilinear elliptic problems, Commun. Contemp. Math. 4 (2002), 547–558. http://dx.doi.org/10.1142/S021919970200070110.1142/S0219199702000701Search in Google Scholar

Published Online: 2014-5-8
Published in Print: 2014-4-1

© 2014 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 1.3.2024 from https://www.degruyter.com/document/doi/10.2478/s12175-014-0211-0/html
Scroll to top button